# SDR ASOA20150219014

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 35,692 hours, 27,142 cycles
- Engine: Allsn AE3007A
- Engine time: 23,042 hours, 18,430 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED LAVATORY SMOKE WARNING MESSAGE AND SMOKE IN THE CABIN.  MAINTENANCE REPLACED THE NR 2 ENGINE.  OPS CHECKED WERE GOOD.
